P-wave velocity and Schmidt rebound hardness value of rocks under uniaxial compressional loading


ŞENGÜN N. , ALTINDAĞ R. , DEMİRDAĞ S. , YAVUZ H.

INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES, vol.48, no.4, pp.693-696, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1016/j.ijrmms.2011.02.007
  • Title of Journal : INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES
  • Page Numbers: pp.693-696